Title: Free space dyadic Green's function applied to the full-wave numerical analysis of planar transmission lines and dielectric waveguides
Authors: Kalinin, V.A. ×
Nauwelaers, Bart #
Issue Date: Aug-1996
Publisher: Institution of Electrical Engineers
Series Title: IEE Proceedings. Microwaves, Antennas and Propagation vol:143 issue:4 pages:328-334
ISSN: 1350-2417
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT- TELEMIC, Telecommunications and Microwaves
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science